# SDR UPS04443378

- Difficulty date: September 22, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Battery Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EMP- BATTERY COMPT RIGHT STR 13 AFT END FOUND CRACKED AT FS 2658.  BATTERY COMPT RIGHT STR 13 & STRAPS REPLACED AS PER SRM 51-10-01 PG 8 AT BS 2658 AREA.
